A semiparametric factor model for implied volatility surface dynamics


Mammen, Enno ; Fengler, Matthias ; Härdle, Wolfgang



Document Type: Article
Year of publication: 2007
The title of a journal, publication series: Journal of Financial Econometrics
Volume: 5
Issue number: 2
Page range: 189-218
Place of publication: Oxford
Publishing house: Univ. Press
ISSN: 1479-8409
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item